Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 45, Number 2

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 45, Number 2 (1939)
Bull. Amer. Math. Soc. 45 (1939)
More Information
Full-text PDF     Request Permissions
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 45, Number 2 (1939)
Bull. Amer. Math. Soc. 45 (1939)
More Information
Full-text PDF     Request Permissions
A test-ratio test for continued fractions
Walter Leighton.
Bull. Amer. Math. Soc. 45 (1939), 97-100
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1563919
Certain incomplete numerical functions
W. A. Dwyer.
Bull. Amer. Math. Soc. 45 (1939), 101-107
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1563920
Involutory systems of curves on ruled surfaces
A. F. Carpenter.
Bull. Amer. Math. Soc. 45 (1939), 107-113
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1563921
Concerning continua in a separable space which do not cross
O. H. Hamilton.
Bull. Amer. Math. Soc. 45 (1939), 114-118
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1563922
A principal axis transformation for non-hermitian matrices
Carl Eckart and Gale Young.
Bull. Amer. Math. Soc. 45 (1939), 118-121
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1563923
Metric spaces with geodesic Ricci curves. II
Jack Levine.
Bull. Amer. Math. Soc. 45 (1939), 122-128
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1563924
Concerning sets of polynomials orthogonal simultaneously on several circles
G. Szegö.
Bull. Amer. Math. Soc. 45 (1939), 129-132
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1563925
A factorization theorem applied to a test for primality
D. H. Lehmer.
Bull. Amer. Math. Soc. 45 (1939), 132-137
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1563926
Representation of homeomorphisms in Hilbert space
Morris Kline.
Bull. Amer. Math. Soc. 45 (1939), 138-140
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1563927
A Cremona involution in $S_{3}$ without a surface of invariant points
Virgil Snyder and Evelyn Carroll-Rusk.
Bull. Amer. Math. Soc. 45 (1939), 141-144
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1563928
A duality for certain difference equations
E. T. Bell.
Bull. Amer. Math. Soc. 45 (1939), 145-151
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1563929
Decomposition of elements in abelian groups
Rufus Oldenburger.
Bull. Amer. Math. Soc. 45 (1939), 152-158
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1563930
The maximum number of distinct contacts of two algebraic surfaces
T. R. Hollcroft.
Bull. Amer. Math. Soc. 45 (1939), 158-163
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1563931
On bounds for parameters $n$-noded solutions of Sturm-Liouville equations
J. K. L. MacDonald.
Bull. Amer. Math. Soc. 45 (1939), 164-171
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1563932
On contiguous point spaces
Theodore Hailperin.
Bull. Amer. Math. Soc. 45 (1939), 172-174
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1563933
Generalized regular rings
N. H. McCoy.
Bull. Amer. Math. Soc. 45 (1939), 175-178
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1563934
A formula for the coefficients of the cyclotomic polynomial
J. E. Eaton.
Bull. Amer. Math. Soc. 45 (1939), 178-186
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1563935
Jackson summation of the Faber development
W. E. Sewell.
Bull. Amer. Math. Soc. 45 (1939), 187-189
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1563936
A note on the asymptotic properties of orthogonal polynomials
R. Wilson.
Bull. Amer. Math. Soc. 45 (1939), 190-192
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1563937